# SDR AALA20170819005

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 76,516 hours, 40,616 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 16923
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 127,295 hours, 68,204 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED DUE TO A PRESSURIZATION PROBLEM.  AFTER RAPID DESCENT,  INDICATIONS RETURNED TO NORMAL AND EMERGENCY WAS CANCELLED.  MASKS DID NOT DEPLOY.  LANDING UNEVENTFUL.  REMOVED AND REPLACED THE NR 2 CABIN PRESSURIZATION CONTROLLER IAW AMM 21-30-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
